# SDR SWIA2020042350255

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFNER ON PAX DOOR FWD WEB IS CRACKED AT FASTNER HOLE PN 601R317742-1.   (C-CHECK) RO 4/21/2020   REPLACED STIFFNER ON PAX DOOR FWD WEB WITH NEW REF CRJ 200 SRM
